At risk

By coius - 21/07/2020 05:01

Today, after being on steroids to suppress my immune system, I found out it causes pulmonary embolisms. If I stop taking my steroids, my body will try to kill me, but if I take the steroids, the meds will try to kill me. I’m only 35 and was fit before this. FML
I agree, your life sucks 1 500
You deserved it 144

Add a comment

You must be logged in to be able to post comments!

Top comments

Sara Niemantsverdriet 10

They *may* cause pulmonary embolism. Not "will", "may". It's listed as a potential side effect, not something that is going to happen to everyone that takes it

Eh. I’m on prednisone for lupus. I’m also 35. Your doctors should be monitoring you. they decided the benefits of being on it outweigh the risks, just trust them.

Comments

Eh. I’m on prednisone for lupus. I’m also 35. Your doctors should be monitoring you. they decided the benefits of being on it outweigh the risks, just trust them.

Well, you know what Nietzsche said: "What doesn't kill me, makes me stronger." People forget the other part, "but what does kill me, kills me." Good luck, ubermensch!

Sara Niemantsverdriet 10

They *may* cause pulmonary embolism. Not "will", "may". It's listed as a potential side effect, not something that is going to happen to everyone that takes it

yes that and you should be communicating with your docs to make sure things are on the up and up

In my case, it definitely did. Worse, I just had to get tested for CoVid, since i have 6 symptoms from it. I barely step foot out of my house, and wear a mask and wash hands religiously every time. Hope its negative, but after losing my taste and smell with a fever of 101.3F for 4 days straight, i wouldn’t be shocked if I got Coronavirus.